Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 14, 2016, 9:47 PM CDT for Carroll County, Stephenson County, Illinois. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2016, 9:47 PM CDT (02:47 UTC)
- Expired
- Jun 14, 2016, 10:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:55 PM CDT | TSTM WND DMG | Loran, IL | REPORTS OF TREE LIMBS DOWN THROUGHOUT THE COUNTY THAT LEAD TO BLOCKED ROADS AND POWER OUTAGES FROM LORAN NORTHEAST TO FREEPORT AROUND 1020PM . TIME IS ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 4:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2459 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.2
The text
As transmitted.
357
WUUS53 KDVN 150247
SVRDVN
ILC015-177-150345-
/O.NEW.KDVN.SV.W.0030.160615T0247Z-160615T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 PM CDT TUE JUN 14 2016
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CARROLL COUNTY IN NORTHWESTERN ILLINOIS... SOUTHERN
STEPHENSON COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 1045 PM CDT
* AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTH
OFMOUNT CARROLL...MOVING EAST NROTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREEPORT...MOUNT CARROLL...LANARK...PEARL CITY...SHANNON...DAVIS...
DAKOTA...GERMAN VALLEY...RIDOTT...LORAN...STEPHENSON COUNTY
FAIRGROUNDS...ALBERTUS AIRPORT...WINNESHIEK AND BOLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4220 8969 4210 8969 4210 9009 4220 9008
4220 8992 4228 8992 4242 8940 4220 8940
TIME...MOT...LOC 0246Z 254DEG 31KT 4217 8993
HAIL...<.75IN
WIND...60MPH
$$
WOLF2 follow-up statements
354
WWUS53 KDVN 150319
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1019 PM CDT TUE JUN 14 2016
ILC015-150328-
/O.CAN.KDVN.SV.W.0030.000000T0000Z-160615T0345Z/
CARROLL IL-
1019 PM CDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN ILLINOIS.
LAT...LON 4220 8992 4228 8992 4242 8940 4220 8940
TIME...MOT...LOC 0318Z 254DEG 31KT 4225 8957
$$
ILC177-150345-
/O.CON.KDVN.SV.W.0030.000000T0000Z-160615T0345Z/
STEPHENSON IL-
1019 PM CDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN STEPHENSON COUNTY...
AT 1018 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FREEPORT...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREEPORT...PEARL CITY...DAVIS...DAKOTA...GERMAN VALLEY...RIDOTT...
LORAN...STEPHENSON COUNTY FAIRGROUNDS...ALBERTUS AIRPORT...
WINNESHIEK AND BOLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4220 8992 4228 8992 4242 8940 4220 8940
TIME...MOT...LOC 0318Z 254DEG 31KT 4225 8957
HAIL...<.75IN
WIND...60MPH
$$
WOLF216
WWUS53 KDVN 150337
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1037 PM CDT TUE JUN 14 2016
ILC177-150346-
/O.EXP.KDVN.SV.W.0030.000000T0000Z-160615T0345Z/
STEPHENSON IL-
1037 PM CDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STEPHENSON COUNTY
WILL EXPIRE AT 1045 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4220 8992 4228 8992 4242 8940 4220 8940
TIME...MOT...LOC 0334Z 254DEG 31KT 4225 8957
$$
WOLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:40 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 14, 6:40 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 640 PM CDT TUE JUN 14 2016 ...AVIATION UPDATE... .SYNOPSIS... Issued at 317 PM CDT Tue Jun 14 2016 18Z surface data has low pressure in eastern South Dakota. A warm front runs east southeast from the low into southwest Wisconsin and then into northern Illinois. Weakly inferred boundaries were south of this warm front from central Iowa into central Illinois.. Dew points were in the 50s and 60s north of the warm front and in the 70s south of the front. && .SHORT TERM...(THIS EVENING THROUGH Wednesday) ISSUED AT 317 PM CDT Tue Jun 14 2016 Isolated to scattered showers and thunderstorms, some in narrow bands, will continue through late afternoon across the area. Additional showers and thunderstorms should begin developing and increase in coverage through sunset. Locally heavy rainfall will be possible due to the high moisture content of the atmosphere. This evening, the overall forcing suggests the convection will grow upscale and form an organized thunderstorm complex. This complex will move east northeast or possibly northeast with the northern half of the area favored. The ground is quite dry due to the lack of widespread rainfall over the past 7-10 days. As a result, the ground should be able to take this rainfall with little if any problems. Locally heavy rainfall is expected from the storms that may result in the ponding of water on some roads and low lying areas. It is possible that localized amounts approaching 2 inches may occur roughly in the highway 20 corridor. After midnight, the cold front will sweep through the area. Showers and thunderstorms will continue with the northern half of the area favored. The rain is expected to quickly end from west to east with at least the western half of the area dry by sunrise Wednesday. On Wednesday, there may or may not be lingering convection over the far eastern parts of the area shortly after sunrise. If convection is present, it will move east of the area by mid-morning. Late Wednesday morning and afternoon, the lack of any forcing mechanism should result in dry conditions with diurnal clouds developing. Temperatures Wednesday will average above normal. .LONG TERM...(Wednesday NIGHT THROUGH Tuesday) ISSUED AT 317 PM CDT Tue Jun 14 2016 Wednesday night through Friday, mainly dry conditions look to be in store for the area as surface high pressure builds into the Midwest. Temperatures should be close to or slightly above normal. There are, however, two concerns. First, there is a weak upper level disturbance moving down in the flow aloft Wednesday night. This disturbance may or may not produce some nocturnal convection across the far northwest areas. Second, the models continue to indicate a band of unstable air that would be conducive to convection Thursday through Friday. However, the models disagree upon the location of this area of the unstable air. If the area of unstable air is further east, then the far southwest areas may see isolated to scattered showers and thunderstorms, mainly during the afternoon and evening. Friday night on... Quiet and dry conditions will be seen across the area Friday night through Sunday as high pressure remains across the area. Temperatures should average above normal. Starting Sunday night, the models diverge on their respective solutions. Some solutions indicate Sunday night and possibly Monday may be dry while others bring the next front into the area. As a result, the model consensus has slight chance to chance pops Sunday night, and then slight chance to low chance pops Monday through Tuesday. Temperatures should continue to average near or a little above normal. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Wednesday EVENING) ISSUED AT 634 PM CDT Tue Jun 14 2016 VFR conditions to dominate the next 24 with brief mvfr conditions possible until 15/03z in showers and thunderstorms. Weak cool front will pass late this evening with clearing skies and winds shifting from the south or southwest to the west and northwest at 5 to 15 mph through Wednesday. && .DVN Watches/Warnings/Advisories... IA...None. IL...None. MO...None. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...08 AVIATION...Nichols
Hazardous weather outlook, Jun 14, 9:37 AM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 937 AM CDT TUE JUN 14 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 936 AM CDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY TODAY...ESPECIALLY THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. ISOLATED LARGE HAIL WILL ALSO BE POSSIBLE. IN ADDITION...A TORNADO CANNOT BE RULED OUT WITH ANY BOUNDARY INTERACTION. THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND WEST OF A LINE FROM GALENA ILLINOIS...TO GENESEO ILLINOIS...TO TO MACOMB ILLINOIS IN A SLIGHT RISK FOR SEVERE WEATHER. HEAT INDEX VALUES IN THE MID TO UPPER 90S ARE LIKELY THIS AFTERNOON ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES WILL RISE INTO THE MID AND UPPER 90S WEDNESDAY AFTERNOON IN AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. THERE WILL BE A LOW CHANCE FOR AN ISOLATED THUNDERSTORM ALONG AND NORTH OF THE HIGHWAY 20 CORRIDOR LATE WEDNESDAY AFTERNOON AND INTO THE EVENING. THEN THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SUNDAY NIGHT INTO MONDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE THUNDERSTORM POTENTIAL FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 14, 9:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
904 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG MONTICELLO 42.24N 91.19W
06/14/2016 JONES IA EMERGENCY MNGR
LARGE TREE DOWN IN MONTICELLO.
&&
BILLNSpecial weather statement, Jun 14, 9:09 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
909 PM CDT TUE JUN 14 2016
IAC031-045-103-105-115-139-163-183-150315-
CLINTON-JONES-JOHNSON-LOUISA-CEDAR-MUSCATINE-WASHINGTON-SCOTT-
909 PM CDT TUE JUN 14 2016
...A LINE OF THUNDERSTORMS WILL AFFECT PARTS OF EAST CENTRAL AND
SOUTHEAST IOWA...
AT 907 PM CDT...THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR
OLIN TO NEAR WEST BRANCH TO NEAR WELLMAN...AND WAS MOVING SOUTHEAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE AHEAD OF THESE STORMS EVEN
BEFORE THUNDER MAY BE HEARD.
LOCATIONS IMPACTED INCLUDE...
IOWA CITY...MUSCATINE...WASHINGTON...TIPTON...WEST BRANCH...
COLUMBUS JUNCTION...DURANT...STANWOOD...CORALVILLE...WEST LIBERTY...
WILTON...KALONA...WELLMAN...LONE TREE...UNIVERSITY HEIGHTS...
RIVERSIDE...LOWDEN...WHEATLAND...HILLS AND BRIGHTON.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 244 AND 281.
LAT...LON 4146 9195 4151 9186 4151 9183 4153 9183
4155 9180 4178 9139 4205 9104 4179 9062
4147 9104 4116 9157 4116 9182 4133 9195
TIME...MOT...LOC 0207Z 319DEG 25KT 4196 9106 4174 9134 4142 9190
WOLFLocal storm report, Jun 14, 9:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 2 W CEDAR RAPIDS 41.98N 91.71W
06/14/2016 M1.40 INCH LINN IA TRAINED SPOTTER
RAINFALL OVER PAST 2 HOURS.
0215 PM FUNNEL CLOUD TROY MILLS 42.28N 91.68W
06/14/2016 LINN IA LAW ENFORCEMENT
NUMEROUS REPORTS OF A BRIEF FUNNEL CLOUD BETWEEN TROY
MILLS AND WALKER. TIME APPROXIMATE.
0318 PM LIGHTNING CAMANCHE 41.79N 90.28W
06/14/2016 CLINTON IA CO-OP OBSERVER
LIGHTNING STRUCK TREE NEAR 16TH AVE IN CAMANCHE. TREE WAS
COMPLETELY STRIPPED OFF ITS BARK.
0532 PM FLASH FLOOD TAMPICO 41.63N 89.79W
06/14/2016 WHITESIDE IL LAW ENFORCEMENT
A ROAD 1 MILE WEST OF TAMPICO WAS CLOSED DUE TO FLOODING.
WATER IS NOW BEGINNING TO SUBSIDE. PUBLIC ALSO REPORTED
THE CITY PARK FLOODED AND WATER COVERING ROADS THROUGHOUT
TOWN AT LEAST SEVERAL INCHES DEEP. THE WASTEWATER
TREATMENT PLANT MEASURED 5 INCHES OF RAIN IN ONE HOUR.
0631 PM HEAVY RAIN 5 WSW HOPKINTON 42.32N 91.34W
06/14/2016 M2.00 INCH DELAWARE IA COCORAHS
ALL OF RAIN FELL WITHIN PAST HOUR.
0723 PM HEAVY RAIN GREELEY 42.59N 91.34W
06/14/2016 M3.00 INCH DELAWARE IA EMERGENCY MNGR
STORM TOTAL SO FAR.
0723 PM HEAVY RAIN MANCHESTER 42.49N 91.46W
06/14/2016 M2.45 INCH DELAWARE IA EMERGENCY MNGR
STORM TOTAL SO FAR.
0738 PM TSTM WND DMG 3 N BRANDON 42.36N 92.00W
06/14/2016 BUCHANAN IA LAW ENFORCEMENT
SEVERAL TREES DOWN AND A GRAIN BIN NEAR 280TH ST AND
DUGAN AVE...TIME ESTIMATED FROM RADAR.
0750 PM HEAVY RAIN 3 W ASBURY 42.51N 90.82W
06/14/2016 E2.50 INCH DUBUQUE IA TRAINED SPOTTER
LOTS OF STANDING WATER. NO FLOODING ISSUES AT THIS TIME.
0758 PM TSTM WND GST W ROWLEY 42.37N 91.84W
06/14/2016 M52.00 MPH BUCHANAN IA PUBLIC
MAX SPEED MEASURED.
0815 PM HEAVY RAIN SSW MAQUOKETA 42.06N 90.67W
06/14/2016 M2.00 INCH JACKSON IA TRAINED SPOTTER
RAIN FELL IN PAST HOUR...NO FLOODING ISSUES SEEN.
0833 PM FLASH FLOOD 6 W DUBUQUE 42.50N 90.81W
06/14/2016 DUBUQUE IA TRAINED SPOTTER
CATFISH CREEK IS FLOODED OUT OF BANKS ABOUT 6 TO 12
INCHES IN PLACES. FLOODED FROM JFK AND PENNSYLVANIA
AVENUE TO THE WEST AND THEN NORTH ALONG CREEK. STRONG
CURRENT WITHIN THE BANKS. SPOTTER NEVER SAW IT THIS HIGH.
ESTIMATED 4 TO 6 FEET ABOVE NORMAL FLOW.
0850 PM HEAVY RAIN 2 NE DUBUQUE 42.52N 90.66W
06/14/2016 M3.00 INCH DUBUQUE IA TRAINED SPOTTER
RAINFALL SO FAR. TWO TREES FELL OVER IN YARD DUE TO GUSTY
WINDS AND SATURATED GROUND.
0855 PM TSTM WND DMG MONTICELLO 42.24N 91.19W
06/14/2016 JONES IA EMERGENCY MNGR
LARGE TREE DOWN IN MONTICELLO.
&&
GROSSLocal storm report, Jun 14, 9:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM FLASH FLOOD GALENA 42.42N 90.43W
06/14/2016 JO DAVIESS IL LAW ENFORCEMENT
FLASH FLOODING OCCURRING IN TOWN.
&&
BILLNLocal storm report, Jun 14, 9:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM FLASH FLOOD 5 E SPRINGBROOK 42.17N 90.38W
06/14/2016 JACKSON IA LAW ENFORCEMENT
SEVERAL CREEKS OUT OF THEIR BANKS.
&&
BILLNLocal storm report, Jun 14, 9:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HEAVY RAIN 2 WNW DUBUQUE 42.52N 90.72W
06/14/2016 M2.83 INCH DUBUQUE IA TRAINED SPOTTER
EVENT TOTAL.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:24 PM CDT | Flash Flood Warning | DVN | Jo Daviess | 6 hr |
| Jun 14, 11:20 PM CDT | Special Weather Statement | DVN | Stephenson | 40 min |
| Jun 14, 11:54 PM CDT | Flash Flood Warning | DVN | Stephenson | 4 hr |
| Jun 15, 1:43 AM CDT | Flash Flood Warning | DVN | Bureau | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.